Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
141 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Suggest remedy for an overdose of Adderall?

I m a 22 year old male. I am currently taking adderall to treat adult ADD. About two days ago I accidently took an extra dose of adderall maybe an hour after taking my first dose in the morning. I m only suppose to take one dose per day. I figured I would be ok since my dosage is only 10mg per day and I knew that many patients are prescribed 20 or higher. I went to go work out and as I was exercising I experienced what I think were heart palpatations. My heart seemed to skipped a beat and then began to flutter. I sat down for a few moments, went back to normal, and cautiously finished my work out. Since then however I ve noticed some signs that concern me. I feel minor and temporary aches and pains in my chest and arm. I feel tightness in my lower jaw. I ve felt weak and tired. Just this morning I had some minor stomach cramps and my stool was looser than usual though I wouldn t call it diarreah. I checked my blood pressure and it s been high (I m usually a healthy person and have never had high blood pressure before). Right now my blood pressure is 134/74 but it s gotten as high as 140/83. My resting heart rate has stayed pretty low however (between 58 and 70 beats per minute). Anyway I was wondering how sever these symptoms were, what I should do about it, and how long they re likely to last. Sorry this is so long but I d appreciate some advice. Thanks
Mon, 29 Dec 2014
Report Abuse
Psychiatrist 's  Response
Hello
There are no antagonistic agents. Please report to the ER and keep under monitoring. Take plenty of fluids.
Regards
Dr. Srikanth Reddy
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Amphetamine


Suggest remedy for an overdose of Adderall?

Hello There are no antagonistic agents. Please report to the ER and keep under monitoring. Take plenty of fluids. Regards Dr. Srikanth Reddy